# SDR DALA2017011000297

- Difficulty date: January 9, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 58,194 hours, 31,694 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP VANE LEADING EDGE GOUGED.  REPAIRED IAW ERA 553839-14, REV O. AND SRM 51-10-02.
